Communications in Mathematical Physics

Quasi homomorphismes, cohomologie cyclique et positivité

A. Connes and J. Cuntz

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 114, Number 3 (1988), 515-526.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104160692

Mathematical Reviews number (MathSciNet)
MR0929142

Zentralblatt MATH identifier
0664.46067

Subjects
Primary: 46L80: $K$-theory and operator algebras (including cyclic theory) [See also 18F25, 19Kxx, 46M20, 55Rxx, 58J22]
Secondary: 19K99: None of the above, but in this section 58B15: Fredholm structures [See also 47A53] 58G12

Citation

Connes, A.; Cuntz, J. Quasi homomorphismes, cohomologie cyclique et positivité. Comm. Math. Phys. 114 (1988), no. 3, 515--526. https://projecteuclid.org/euclid.cmp/1104160692


Export citation